# SDR ASAA1199628

- Difficulty date: April 25, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 31,756 hours, 12,401 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A372212
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER RECEPTACLE DOOR SURROUND CRACKED ON FORWARD SIDE.  FABRICATED AND INSTALLED EXTERNAL REPAIR DOUBLER IAW TIMCO REO G13635 REV A DATED 05/09/2011 AND ASA EA 900 53EA 05391 REV NEW DATED 09MAY2011.
